I am an Instructor in Mathematics at Princeton University. My mentor is János Kollár. In May 2019, I finished my Ph.D in Mathematics at the University of Utah, under the advice of Christopher Hacon.

During Fall 2021, I am organizing the Princeton Algebraic Geometry Seminar together with Chenyang Xu.

During Fall 2021, I am organizing the Princeton Algebraic Geometry Preprint Seminar together with Fernando Figueroa.

Since Spring 2021, I am running a Learning Seminar on the Minimal Model Program.
During the first half of Fall 2021, we are reading about the existence of minimal models for varieties of log general type.

During Fall 2021, I am teaching MAT201, Multivariable Calculus, Sections C03C and C04.


26. On termination of flips and fundamental groups. ArXiv:2109:05608. Submitted.

25. Minimal log discrepancies of regularity one. ArXiv:2108:01717. Submitted.

24. A geometric characterization of toric singularities. (with Roberto Svaldi). ArXiv:2108:01717. Submitted.

23. On a toroidalization for klt singularities. ArXiv:2106.15019. Submitted.

22. Iteration of Cox rings of klt singularities. (with Lukas Braun). ArXiv:2103.13524. Submitted.

21. Maximal log Fano manifolds are generalized Bott towers. (with Konstantin Loginov). ArXiv:2012.00266. Submitted.

20. Small quotient minimal log discrepancies. ArXiv:2008.13311. To appear in Michigan Mathematical Journal.

19. Kawamata log terminal singularities of full rank. ArXiv:2007.10322. Submitted.

18. Special termination for log canonical pairs. (with Vladimir Lazić and Nikolaos Tsakanikas). ArXiv:2007.06458. Submitted.

17. The Jordan property for local fundamental groups. (with Lukas Braun, Stefano Filipazzi and Roberto Svaldi). Arxiv:2006.01253. To appear in Geometry and Topology.

16. Fano type surfaces with large cyclic automorphisms. ArXiv:2001.03797. To appear in Forum of Mathematics, Sigma.

15. Extracting non-canonical places. ArXiv:1911.00991. Advances in Mathematics. 375 (2020) 107415, 12pp.

14. Log canonical 3-fold complements (with Stefano Filipazzi and Yanning Xu). ArXiv:1909.10098. Submitted.

13. Bounded deformations of (e,d)-log canonical singularities (with Jihao Liu and Jingjun Han). ArXiv:1903.07202. Journal of Mathematical Sciences (Tokyo). Vol. 27 (2020), No. 1, Page 1-28.

12. A boundedness theorem for cone singularities. ArXiv:1812.04670. To appear in Proceedings of the Edinburgh Mathematical Society.

11. On minimal log discrepancies and Kollár components. ArXiv:1810.10137. To appear in Manuscripta Mathematica.

10. Strong (δ,n)-complements for semi-stable morphisms (with Stefano Filipazzi). ArXiv:1810.01990. Documenta Mathematica. 25, 1953-1996 (2020).

9. Regularity of structure sheaves of varieties with isolated singularities (with Jinhyung Park and Lei Song). ArXiv:1808.09713. Communications in Contemporary Mathematics. (2020) 2050039 (25 pages).

8. Cohen-Macaulay Du Bois singularities with a torus action of complexity one (with Antonio Laface and Alvaro Liendo). ArXiv:1806.08311.

7. On weak Zariski decompositions and termination of flips (with Christopher Hacon). ArXiv:1805.01600. To appear in Mathematical Reseach Letters.

6. Termination of pseudo-effective 4-fold flips. ArXiv:1802.10202. Submitted.

5. Fundamental group of log terminal T-varieties (with Antonio Laface and Alvaro Liendo). ArXiv:1712.02172. European Journal of Mathematics (2019), no. 3, 937-957.

4. Bounding singular surfaces via Chern numbers. ArXiv:1705.00256. Mathematische Zeitschrift. 295 (2020), no. 3-4, 1597-1614.

3. On a notion of toric special linear systems. ArXiv:1512.09264. Journal of Pure and Applied Algebra (2019), no. 8, 3225-3237.

2. On the topology of rational T-varieties of complexity one (with Antonio Laface and Alvaro Liendo). ArXiv:1503.06023. Moscow Mathematical Journal. 20 (2020), no. 2, 405-404.

1. Linear systems on the blow-up of (P^1)^n (with Antonio Laface). ArXiv:1401.6692. Linear Algebra and its Applications (2016), 52-67.